A common framework for lattice-valued uniform spaces and probabilistic uniform limit spaces

Craig, A.P.K. and Jäger, G. (2009) A common framework for lattice-valued uniform spaces and probabilistic uniform limit spaces. Fuzzy Sets and Systems, 160 (9). pp. 1177-1203. ISSN 0165-0114

[img]
Preview
Text
jager_common_framework_for_lattice-valued.pdf

246Kb

Official URL: http://dx.doi.org/10.1016/j.fss.2008.11.002

Abstract

We study a category of lattice-valued uniform convergence spaces where the lattice is enriched by two algebraic operations. This general setting allows us to view the category of lattice-valued uniform spaces as a reflective subcategory of our category, and the category of probabilistic uniform limit spaces as a coreflective subcategory.

Item Type:Article
Uncontrolled Keywords:L-uniform convergence space; L-uniform space; Probabilistic uniform limit space; L-convergence space; L-filter
Subjects:Y Unknown > Subjects to be assigned
Divisions:Faculty > Faculty of Commerce > Statistics
Faculty > Faculty of Science > Statistics

Faculty > Faculty of Science > Mathematics (Pure & Applied)
ID Code:1322
Deposited By: Mrs Eileen Shepherd
Deposited On:07 Apr 2009
Last Modified:06 Jan 2012 16:20
161 full-text download(s) since 07 Apr 2009
44 full-text download(s) in the past 12 months
More statistics...

Repository Staff Only: item control page